Quantcast

Author Topic: Increased T Makes Me Feel Worse?  (Read 4472 times)

Sighalot

  • Hero Member
  • *****
  • Posts: 1064
    • View Profile
Increased T Makes Me Feel Worse?
« on: October 25, 2014, 05:41:54 am »
Hi, been on nebido for 10 months and it doesnt work, its not that i dont feel any effect it actually makes me worse the higher T gets.
When i take an injection its very quickly complete loss of erection, lower libido, fatigue, harder to sleep, less energy and lots more.

The first 4 weeks is the worst then it slowly starts going back, after 12 weeks when T is down to 8-9 most of the problems from the injection have disappeared and now i get an injection every 8 week so its anything but pleasant, with injection every 8 week my T level is 19 right before next injection, range for testosterone is 10-30.

E2 was raised to 49pg/mL so ive been on arimidex for 2-3 weeks, the first 5-6 days i noticed a good decrease with the problems but that effect has later more or less disappeared.

Today its 6 days since e2 was tested at <19pg/mL, testosterone at 19 and 3 days since injection.
For the first time since i started with nebido i didnt get a complete loss of erection and some after injection but its far from good.

The dosage of arimidex have been lowered but what can the reason be that im feeling worse everytime T is raised?

Regards
Sighalot

« Last Edit: October 25, 2014, 06:33:01 am by PeakT »

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Increased T Makes Me Feel Worse?
« Reply #1 on: October 25, 2014, 06:32:42 am »
Well, that's the problem with Nebido imo.  Your testosterone and estradiol symptoms are constantly changing - well, not constantly but steadily actually - and so any Arimidex (or DIM/chrysin) dosing has to constantly be adjusted. 

But did you notice that you apparently had a low E2 reading?  This is just as bad as low testosterone in terms of symptoms according to one recent study. 

So, to me, it sounds like you went from high estradiol and then crashed it.

I do want to say one thing and that is that it took me literally years to find a protocol that worked for me with many bumps in the road along the way.  This is something that really should be communicated to patients, but it isn't and so men expect it to work "out of the box."  Hormones very often require "tuning" if you will.

THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Increased T Makes Me Feel Worse?
« Reply #1 on: October 25, 2014, 06:32:42 am »


Dallas

  • Hero Member
  • *****
  • Posts: 890
    • View Profile
Re: Increased T Makes Me Feel Worse?
« Reply #2 on: October 25, 2014, 06:17:46 pm »
This is 100% due to estrogen.  Remember estrogen readings, in my case, are about 3 days behind how you will feel.. So for me I feel best when my E2 is 18-22... but if I do blood work today and my E2 is 19... I wont feel great for anothr 2-3 days.  if that makes sense

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Increased T Makes Me Feel Worse?
« Reply #3 on: October 26, 2014, 06:21:33 am »
Hi, been on nebido for 10 months and it doesnt work, its not that i dont feel any effect it actually makes me worse the higher T gets.
When i take an injection its very quickly complete loss of erection, lower libido, fatigue, harder to sleep, less energy and lots more.

The first 4 weeks is the worst then it slowly starts going back, after 12 weeks when T is down to 8-9 most of the problems from the injection have disappeared and now i get an injection every 8 week so its anything but pleasant, with injection every 8 week my T level is 19 right before next injection, range for testosterone is 10-30.

E2 was raised to 49pg/mL so ive been on arimidex for 2-3 weeks, the first 5-6 days i noticed a good decrease with the problems but that effect has later more or less disappeared.

Today its 6 days since e2 was tested at <19pg/mL, testosterone at 19 and 3 days since injection.
For the first time since i started with nebido i didnt get a complete loss of erection and some after injection but its far from good.

The dosage of arimidex have been lowered but what can the reason be that im feeling worse everytime T is raised?

Regards
Sighalot

Check out this poster.  It took him 6 months to feel better on Nebido:

https://www.peaktestosterone.com/forum/index.php?topic=2432.0
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Increased T Makes Me Feel Worse?
« Reply #3 on: October 26, 2014, 06:21:33 am »